# SDR CA031017009

- Difficulty date: October 17, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 17,322 hours
- Engine: Pwa PT6A28
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Condition: Failed
- Location: Fuel Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER PILOTS HAD DEPLANED PASSENGERS AND BAGGAGE AT A SCHEDULED STOP THEY NOTICED FUEL COMING OUT OF THE FUEL VENT.  MAINTENANCE TOWED THE A/C TO THE HANGER AND DEFUELED THE A/C.  THEY FOUND THAT THE ONEWAY VALVE GOING TO THE AUX TANK, SOMETHING HOLDING THE FLAPPER OFF THE SEAT LETING FUEL GO TO THE AUX TANK OVER FILLINGIT MAKING IT DRAIN ON THE GROUND. VALVE CLEANED AND CHECKED AND INSTALLED LINES WERE CHECKED FOR CONTAMINATION AND NONE FOUND.  A/C WAS RETURNED TO SERVICE.
